Cause For Concern Or What

2 Replies
stephie - March 17

okie.. i took the morning afterpill on march 10th and then my period also came on the march 15... which is 4 days earlier then my regular schedule and on the march15... now my period is lighter... im on the third day.. usually my normal period is light on the third day too.. looks like it might be like my regu;ar 5 day period.. justg lighter.. should i be concern? or is this just signs from the mornign afterpill and BC pill?

 

JJ - March 17

Most likely this is a result of taking the morning after pill. The morning after pill is usually two doses of birth control pills taken approximately 12 hours apart. Taking them can make your hormones out of whack. Usually the next month your period will be back to normal. However, since pregnancy is a possibility, I recommend testing.

 

stephie - March 17

oh i also started taking birth control as well since my period started..... right when my period started..... so that probably that affects me too then... but if i were to test how long after i stop my bc should i test.. and im going to finish the pack before i stop.. i don't wanna stop in the middle fo the pack...

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion